# SDR AMWA17

- Difficulty date: March 5, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 14,638 hours, 20,710 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Finger Doubler
- Condition: Cracked
- Location: Rt Eng Truss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "A" CHECK ON THE RT ENGINE TRUSS, MAINTENANCE FOUND THAT THE FINGER DOUBLER WAS CRACKED. MAINTENANCE REMOVED AND REPAIRED THE FINGER DOUBLER.  NO TEARDOWN REPORT WILL BE REQUIRED.
